View Single Post
  #21  
Old October 27th, 2010, 04:03 PM
2sheltiesmom's Avatar
2sheltiesmom 2sheltiesmom is offline
Hopelessly devoted 2 dogs
 
Join Date: Dec 2008
Location: Beautiful B.C.
Posts: 59
I really hope your precious Timber is doing better. My 5 year old Sheltie "Bobby" had a G.I. bleed in the summer of 2009 from Metacam in combination with an antibiotic! He was hospitalized and was I SCARED. Thankfully we had a wonderful vet and staff who took the best care of him. Among other things they gave him "Diarsanyl" which is an oral paste for dogs (I'm copying it straight from the box). It is made by Vetoquinol and is a "Nutritional Supplement as an aid in coating the Inestinal Mucosa". One thing I learned from the vet during this episode is to use as little medicine/supplements/vitamins as possible. IMO you should ask your vet about the Visorbits, it might be a good idea to not give her anything other than her 'scrips, lots of TLC and
__________________
Trying to be the person my dogs think I am.
Reply With Quote